# SDR 2011FA0000397

- Difficulty date: June 14, 2011
- Submitted: June 24, 2011
- Operation: General aviation
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Part number: NAS6604D40
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO  PUSH/PULL TUBES THAT ATTACH TO THE AFT ELEVATOR BELLCRANK, WHEN TORQUING ATTACHING HARDWARE, THE NUT SHANKS OUT ON THE BOLT, ALLOWING THE BOLT TO BE ROTATED BY AND AND CAUSING WEAR IN THE BELLCRANK ATTAHCH HOLE.  THIS WEAR CAUSES EXCESSIVE PLAY AT THE ATTACH POINT, IN TURN ALLOWING THE BOLT TO BEGIN ROCKING BACK AND FORTH IN THE HOLE AND RESULTING IN CHAFING BETWEEN ATTACHED PARTS.  WHEN INSTALLING HARDWARE ASSURE NUT DOES NOT SHANK OUT ON BOLT.  REPLACE BOLT IF WORN AND ADD WASHERS AS REQUIRED TO PREVENT NUT FROM SHANKING OUT ON THE BOLT.
